# SDR ASAA201912231683

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,667 hours, 4,722 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #2 ENGINE FOUND 5 SPACERS WITH ELASTROMERIC MATERIAL DISBONDED. GROUNDED - YES. REPLACED SPACERS WHILE ACCOMPLISHED T/C 78472010 FAN BLADE LUBE OF #2 ENG.
